Skip to content

Acetaminophen and Guaifenesin

Pill images, imprints and guides

Also called Paracetamol and Guaifenesin in India, Australia, the UK and most countries outside the US.

Acetaminophen and Guaifenesin comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Acetaminophen and Guaifenesin pill images

Acetaminophen 325 mg / Guaifenesin 200 mg 1 pill